Optimal Designs for Discrete Choice Contingent Valuation Surveys: Single-Bound, Double-Bound, and Bivariate Models
Journal of Environmental Economics and Management, 1995, vol. 28, issue 3, pages 287-306
References: Add references at CitEc
Citations View citations in EconPapers (39) Track citations by RSS feed
Downloads: (external link)
http://www.sciencedirect.com/science/article/B6WJ6 ... 357a42b7596e0809fb26
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:jeeman:v:28:y:1995:i:3:p:287-306
Access Statistics for this article
Journal of Environmental Economics and Management is edited by M.A. Cole, A. Lange, D.J. Phaneuf, D. Popp, M.J. Roberts, M.D. Smith, C. Timmins, Q. Weninger and A.J. Yates
More articles in Journal of Environmental Economics and Management from Elsevier
Series data maintained by Wendy Shamier ().